Chin. Phys. B
Citation Search Quick Search

ISSN 1674-1056 (Print)
CN 11-5639/O4
About
   » About CPB
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse CPB
   » In Press
   » Current Issue
   » Earlier Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Editor Login
   » Office Login
Links
   »
Other articles related with "02.20.-a":
50701 Zhen Xu, Xin-Zhi Liu, Qing-Wei Chen, Zi-Xing Wu
  Hunting problems of multi-quadrotor systems via bearing-based hybrid protocols with hierarchical network
    Chin. Phys. B   2020 Vol.29 (5): 50701-050701 [Abstract] (40) [HTML 1 KB] [PDF 2010 KB] (53)
56802 Bin Zhu, Lingpeng Cheng, Hongrong Liu
  Computing methods for icosahedral and symmetry-mismatch reconstruction of viruses by cryo-electron microscopy
    Chin. Phys. B   2018 Vol.27 (5): 56802-056802 [Abstract] (211) [HTML 1 KB] [PDF 4912 KB] (267)
100506 Hong-Wei Ren, Fei-Qi Deng
  Stochastic bounded consensus of second-order multi-agent systems in noisy environment
    Chin. Phys. B   2017 Vol.26 (10): 100506-100506 [Abstract] (132) [HTML 1 KB] [PDF 530 KB] (178)
30201 Hu Xiao-Rui, Chen Yong
  Nonlocal symmetries and negative hierarchies related to bilinear Bäcklund transformation
    Chin. Phys. B   2015 Vol.24 (3): 30201-030201 [Abstract] (311) [HTML 0 KB] [PDF 200 KB] (689)
110201 Sun Yi, Chen Ben-Yong, Fu Jing-Li
  Lie symmetry theorem of fractional nonholonomic systems
    Chin. Phys. B   2014 Vol.23 (11): 110201-110201 [Abstract] (203) [HTML 1 KB] [PDF 229 KB] (374)
10203 Xin Xiang-Peng, Miao Qian, Chen Yong
  Nonlocal symmetry, optimal systems, and explicit solutions of the mKdV equation
    Chin. Phys. B   2014 Vol.23 (1): 10203-010203 [Abstract] (200) [HTML 1 KB] [PDF 361 KB] (607)
90201 Fu Jing-Li, Song Duan, Fu Hao, He Yu-Fang, Hong Fang-Yu
  Symmetries and conserved quantities of discrete wave equation associated with the Ablowitz-Ladik-Lattice system
    Chin. Phys. B   2013 Vol.22 (9): 90201-090201 [Abstract] (214) [HTML 1 KB] [PDF 196 KB] (406)
60201 Xin Xiang-Peng, Chen Yong, Wang Yun-Hu
  A symmetry-preserving difference scheme for high dimensional nonlinear evolution equations
    Chin. Phys. B   2013 Vol.22 (6): 60201-060201 [Abstract] (289) [HTML 1 KB] [PDF 219 KB] (350)
30201 Zhao Gang-Ling, Chen Li-Qun, Fu Jing-Li, Hong Fang-Yu
  Mei symmetry and conservation laws of discrete nonholonomic dynamical systems with regular and irregular lattices
    Chin. Phys. B   2013 Vol.22 (3): 30201-030201 [Abstract] (339) [HTML 0 KB] [PDF 240 KB] (527)
23102 Zhang Li, Zhu Zheng-He
  Full relativistic calculations of the quadrupole and electric field gradients for C2, N2, and O2
    Chin. Phys. B   2013 Vol.22 (2): 23102-023102 [Abstract] (313) [HTML 1 KB] [PDF 197 KB] (630)
110201 Zhang Wei-Wei, Fang Jian-Hui
  Noether–Mei symmetry of discrete mechanico-electrical system
    Chin. Phys. B   2012 Vol.21 (11): 110201-110201 [Abstract] (660) [HTML 1 KB] [PDF 93 KB] (574)
100202 Zhang Shi-Hua, Chen Ben-Yong, Fu Jing-Li
  Hamilton formalism and Noether symmetry for mechanico–electrical systems with fractional derivatives
    Chin. Phys. B   2012 Vol.21 (10): 100202-100202 [Abstract] (725) [HTML 1 KB] [PDF 112 KB] (731)
57101 Qin Li-Guo,Tian Li-Jun,Jiang Ying,Zhang Hong-Biao
  Sudden birth and sudden death of thermal fidelity in a two-qubit system
    Chin. Phys. B   2012 Vol.21 (5): 57101-057101 [Abstract] (1069) [HTML 1 KB] [PDF 579 KB] (517)
40201 Wang Xing-Zhong,Fu Hao,Fu Jing-Li
  Lie symmetries and conserved quantities of discrete nonholonomic Hamiltonian systems
    Chin. Phys. B   2012 Vol.21 (4): 40201-040201 [Abstract] (975) [HTML 1 KB] [PDF 106 KB] (751)
20305 Gou Li-Dan,Zhu Rui-Han
  A 9×9 matrix representation of Temperley–Lieb algebra and corresponding entanglement
    Chin. Phys. B   2012 Vol.21 (2): 20305-020305 [Abstract] (717) [HTML 1 KB] [PDF 107 KB] (475)
40201 Zhao Li, Fu Jing-Li, Chen Ben-Yong
  A new type of conserved quantity of Mei symmetry for the motion of mechanico–electrical coupling dynamical systems
    Chin. Phys. B   2011 Vol.20 (4): 40201-040201 [Abstract] (1233) [HTML 0 KB] [PDF 142 KB] (826)
10201 Zhu Chun-Rong
  Second-order nonlinear differential operators possessing invariant subspaces of submaximal dimension
    Chin. Phys. B   2011 Vol.20 (1): 10201-010201 [Abstract] (1270) [HTML 0 KB] [PDF 215 KB] (849)
10202 He Yu-Fang, Liu Yong-Song, Fu Jing-Li
  Reductions and conserved quantities for discrete compound KdV–Burgers equations
    Chin. Phys. B   2011 Vol.20 (1): 10202-010202 [Abstract] (1313) [HTML 0 KB] [PDF 201 KB] (753)
20201 Zhang Huan-Ping, Li Biao, Chen Yong, Huang Fei
  Three types of generalized Kadomtsev-Petviashvili equations arising from baroclinic potential vorticity equation
    Chin. Phys. B   2010 Vol.19 (2): 20201-020201 [Abstract] (1654) [HTML 0 KB] [PDF 1446 KB] (1176)
1521 Hou Qi-Bao, Li Yuan-Cheng, Wang Jing, Xia Li-Li
  Unified symmetry of the nonholonomic system of non-Chetaev type with unilateral constraints in event space
    Chin. Phys. B   2007 Vol.16 (6): 1521-1525 [Abstract] (945) [HTML 0 KB] [PDF 105 KB] (538)
470 Chen Xiang-Wei, Liu Cui-Mei, Li Yan-Min
  Lie symmetries, perturbation to symmetries and adiabatic invariants of Poincaré equations
    Chin. Phys. B   2006 Vol.15 (3): 470-474 [Abstract] (1242) [HTML 0 KB] [PDF 222 KB] (695)
66 Gao Ya-Jun
  New infinite-dimensional symmetry groups for the stationary axisymmetric Einstein--Maxwell equations with multiple Abelian gauge fields
    Chin. Phys. B   2006 Vol.15 (1): 66-76 [Abstract] (785) [HTML 0 KB] [PDF 288 KB] (480)
924 Li Cui-Lian, Liu You-Yan
  The physical property tensors of one-dimensional quasicrystals
    Chin. Phys. B   2004 Vol.13 (6): 924-931 [Abstract] (636) [HTML 0 KB] [PDF 182 KB] (539)
373 Wang Shu-yong, Mei Feng-xiang
  ON THE FORM INVARIANCE OF NIELSEN EQUATIONS
    Chin. Phys. B   2001 Vol.10 (5): 373-375 [Abstract] (746) [HTML 0 KB] [PDF 176 KB] (716)
376 Li Yuan-cheng, Zhang Yi, Liang Jing-hui, Mei Feng-xiang
  NOETHER'S THEOREM OF NONHOLONOMIC SYSTEMS OF NON-CHETAEV'S TYPE WITH UNILATERAL CONSTRAINTS
    Chin. Phys. B   2001 Vol.10 (5): 376-379 [Abstract] (862) [HTML 0 KB] [PDF 204 KB] (937)
380 Fan Hong-yi, Sun Ming-zhai
  ANGULAR VELOCITY AND CORIOLIS EFFECT IN TIME-DEPENDENT QUANTUM MECHANICAL SU2 ROTATION
    Chin. Phys. B   2001 Vol.10 (5): 380-383 [Abstract] (627) [HTML 0 KB] [PDF 198 KB] (326)
656 Luo Shao-Kai, Cai Jian-Le, Jia Li-Qun
  A new non-Noether conserved quantity of the relativistic holonomic nonconservative systems in general Lie transformations
    Chin. Phys. B   2005 Vol.14 (4): 656-659 [Abstract] (731) [HTML 0 KB] [PDF 222 KB] (460)
264 Zhu Jian-Yang, Zhu Han
  Critical slowing down of the Gaussian spin system on diamond-type hierarchical lattices
    Chin. Phys. B   2003 Vol.12 (3): 264-270 [Abstract] (859) [HTML 0 KB] [PDF 260 KB] (370)
321 LI BO-ZANG, YAN FENG-LI
  APPLYING THE HOMOTOPY EQUIVALENCE TRANSFORMATION OF TOPOLOGICAL SPACE SETS TO THE TOPOLOGICAL CLASSIFICATION OF STATES AND DEFECTS IN ORDERED MEDIA
    Chin. Phys. B   1993 Vol.2 (5): 321-332 [Abstract] (645) [HTML 0 KB] [PDF 321 KB] (343)
First page | Prev page | Next page | Last pagePage 1 of 1, 29 records
Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn